Numéro
J. Phys. Theor. Appl.
Volume 6, Numéro 1, 1897
Page(s) 253 - 255
DOI https://doi.org/10.1051/jphystap:018970060025301
J. Phys. Theor. Appl. 6, 253-255 (1897)
DOI: 10.1051/jphystap:018970060025301

A. RIGHI. - Sulle onde elettromagnetiche generate da due piccola oscillazioni ortogonalsi oppure per mezzo di una rotazione uniforme (Sur les ondes électromagnétiques produites par deux petites oscillations électriques orthogonales ou par une rotation uniforme). Memorie della R. Accademia delle Scienze dell'Istituto di Bologna, 5e série, t. IV, p. 213-226; 1894

G. Sagnac

Without abstract



Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Première page de l'article